# SDR TWAA0009605

- Difficulty date: June 5, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 996 BODY FAIRING STIFFENER BOTTOM CORD HAD A 6.5 INCH CRACK AND THE REPAIR ANGLE HAD 1.5 INCH CRACK.  STOP DRILLED CRACKS PER SRM 53-00.  ACCOMP NDT HIGH FREQ EDDY CURRENT ON STIFFENER PER 51-00-03 PART 6.  FABRICATED NEW ANGLE AND INSTALLED PER SRM 53-01 PAGE 10 FIG 2.
